Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Suffering from torticollis. On lisinopril. Have neck pain. MRI report normal. what is causing the pain?

i started taking lisinopril on 11-21-2011 and on 12-08-2011 i got tortacollis and now have had it for a year and cannot get rid of it of find the cause i had a MRI 3 days ago and everything is perfect the doctors don t understand it and either do I but i brought up the symptoms from lisinopril and one of the is neck pain can this cause my issue if so hope you can help me
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Lisinopril is not likely to result in torticollis. A direct examination of the area and investigations like MRI scan are necessary to identify the cause so that treatment can be started. Do consult an orthopedician for the same.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Tue, 8 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor